MathSciNet Relay Station
MathSciNet bibliographic data
MR586876 22E40 (30F35 51M10)
Mostow, G. D. On a remarkable class of polyhedra in complex hyperbolic space. Pacific J. Math. 86 (1980), no. 1, 171–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement